# SDR CALA2013090600624

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 32,375 hours, 11,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A111119
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AD 2009-01-02, EA 5310-04716 REV E FRAME AT BS 727D L, BETWEEN STRINGERS 8 & AMP; 9, INBOARD RIVET HOLE HAS A CRACK INDICATION.  REPAIRED BS 727D L/H FRAME IAW EA 5310-04716 REV E.
